Mathematical Finance

Cover image for Vol. 16 Issue 4

October 2005

Volume 16, Issue 4

Pages 589–694, i–i

  1. ARTICLES

    1. Top of page
    2. ARTICLES
    3. Cumulative Index
    1. RISK MEASURES AND CAPITAL REQUIREMENTS FOR PROCESSES (pages 589–612)

      Marco Frittelli and Giacomo Scandolo

      Version of Record online: 1 SEP 2006 | DOI: 10.1111/j.1467-9965.2006.00285.x

    2. A MULTINOMIAL APPROXIMATION FOR AMERICAN OPTION PRICES IN LÉVY PROCESS MODELS (pages 613–633)

      Ross A. Maller, David H. Solomon and Alex Szimayer

      Version of Record online: 1 SEP 2006 | DOI: 10.1111/j.1467-9965.2006.00286.x

    3. LIFTING QUADRATIC TERM STRUCTURE MODELS TO INFINITE DIMENSION (pages 635–645)

      Jirô Akahori and Keisuke Hara

      Version of Record online: 1 SEP 2006 | DOI: 10.1111/j.1467-9965.2006.00287.x

    4. ASSET ALLOCATION AND ANNUITY-PURCHASE STRATEGIES TO MINIMIZE THE PROBABILITY OF FINANCIAL RUIN (pages 647–671)

      Moshe A. Milevsky, Kristen S. Moore and Virginia R. Young

      Version of Record online: 1 SEP 2006 | DOI: 10.1111/j.1467-9965.2006.00288.x

    5. PRICING SWAPTIONS AND COUPON BOND OPTIONS IN AFFINE TERM STRUCTURE MODELS (pages 673–694)

      David F. Schrager and Antoon A. J. Pelsser

      Version of Record online: 1 SEP 2006 | DOI: 10.1111/j.1467-9965.2006.00289.x

  2. Cumulative Index

    1. Top of page
    2. ARTICLES
    3. Cumulative Index
    1. Mathematical Finance Cumulative Index, Volume 16 (page i)

      Version of Record online: 1 SEP 2006 | DOI: 10.1111/j.1467-9965.2006.00290.x

SEARCH

SEARCH BY CITATION